# SDR AALA201604239002

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 56,210 hours, 23,947 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ACFT WAS NOT GNDED.  FLIGHT CREW ABORTED TAKEOFF AT 70 KNOTS DUE TO ECAM WARNING & MASTER CAUTION FOR FLEX TEMPERATURE & THRUST DISPLAY ERRORS.  RESET BOTH FMGC'S 1 & 2 .  RESET BOTH FADEC'S 1 & 2.  NO OTHER MX ACTION NECESSARY IAW TSM 22-83-00-810-863-A.
